×

zbMATH — the first resource for mathematics

Mackey convergence and the closed graph theorem. (English) Zbl 0297.46006

MSC:
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
46A03 General theory of locally convex spaces
46A08 Barrelled spaces, bornological spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V.Eberhardt Durch Graphens?tze definierte lokalkonvexe R?ume. Inaugural-Dissertation zur Erlangung der Doktorw?rde. Universit?t M?nchen 1972.
[2] J.Horvath, Topological vector spaces and distributions, Vol. I. Reading 1966. · Zbl 0143.15101
[3] Y. Komura, On linear topological spaces. Kumamoto J. Sci. Ser. A5, 148-157 (1962). · Zbl 0106.30702
[4] G.K?the, Topological Vector Spaces I. Berlin-Heidelberg-New York 1969.
[5] A. I. Markushevich, Sur les bases (au sens large) dans les espaces lin?aires. Dokl. Akad. Nauk SSSR (N.S.)41, 227-229 (1943). · Zbl 0061.24701
[6] J. T.Marti, Introduction to the Theory of Bases. Berlin-Heidelberg-New York 1969. · Zbl 0191.41301
[7] M.Valdivia, On quasi-completeness and sequential completeness in locally convex spaces. J. reine angew. Math. (To appear). · Zbl 0306.46003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.